# SDR CALA2025100909839

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 59,582 hours, 35,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 2B AND 3B EMERGENCY LIGHTS ARE INOPERATIVE.  SPLICED BROKEN WIRE BETWEEN SEAT 1A AND 2A. EMERG LIGHT TEST GOOD. IAW AMM 33-51-00-710-001-C1.
